Lancaster EPrints

On a strong form of Oliver’s p-group conjecture.

Green, D. and Héthelyi, L. and Mazza, Nadia (2011) On a strong form of Oliver’s p-group conjecture. Journal of Algebra, 342 (1). pp. 1-15. ISSN 0021-8693

[img]
Preview
PDF (ol3_09March2010.pdf)
Download (295Kb) | Preview

    Abstract

    We introduce a stronger and more tractable form of Olivers p-group conjecture, and derive a reformulation in terms of the modular representation theory of a quotient group. The Sylow p-subgroups of the symmetric group Sn and of the general linear group satisfy both the strong conjecture and its reformulation.

    Item Type: Article
    Journal or Publication Title: Journal of Algebra
    Uncontrolled Keywords: p-Group ; Offending subgroup ; Quadratic offender ; p-Local finite group
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 33518
    Deposited By: Mr Richard Ingham
    Deposited On: 26 May 2010 11:09
    Refereed?: Yes
    Published?: Published
    Last Modified: 09 Oct 2013 12:44
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/33518

    Actions (login required)

    View Item